# SDR SWIA2020040750016

- Difficulty date: February 18, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 38,551 hours, 35,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION FOUND ON R/H FLOOR SILL FROM FS 559 TO APPROX FS 559+86. AT MULTIPLE LOCATIONS. (MARKED WITH RED GREASE PENCIL)   (C-CHECK) RO 4/4/2020   INSTALLED NEW R/H FLOOR SILL FROM FS559.00+48 TO FS559.00+112. REF BOMBARDIER DWG.
